Volterra series and permutation groups
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 39 (1991), pp. 3-40
Cet article a éte moissonné depuis la source Math-Net.Ru
Algebraic structures, connected with the asymptotic expansions of perturbations of smooth dynamical systems, are investigated; first of all, the so-called shuffle multiplication for permutations and for iterated integrals.
@article{INTD_1991_39_a0,
author = {A. A. Agrachev and R. V. Gamkrelidze},
title = {Volterra series and permutation groups},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya},
pages = {3--40},
year = {1991},
volume = {39},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTD_1991_39_a0/}
}
TY - JOUR AU - A. A. Agrachev AU - R. V. Gamkrelidze TI - Volterra series and permutation groups JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya PY - 1991 SP - 3 EP - 40 VL - 39 UR - http://geodesic.mathdoc.fr/item/INTD_1991_39_a0/ LA - ru ID - INTD_1991_39_a0 ER -
A. A. Agrachev; R. V. Gamkrelidze. Volterra series and permutation groups. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 39 (1991), pp. 3-40. http://geodesic.mathdoc.fr/item/INTD_1991_39_a0/